MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO ELBOW KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TRIMANO ELBOW KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number TRIMANO ELBOW KIT
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hair was found inside the sterile packaging of the ar-1646.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely for the reported failure can be attributed to a manufacturing issue when packaging the device.

Brand Name
TRIMANO ELBOW KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19372747
Report Number1220246-2024-03658
Device Sequence Number15358332
Product Code BWN
UDI-Device Identifier00888867020474
UDI-Public00888867020474
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberTRIMANO ELBOW KIT
Device Catalogue NumberAR-1646
Device Lot Number102016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown